×

zbMATH — the first resource for mathematics

\(L^ p\) boundary value problems for parabolic equations. (English) Zbl 0174.42202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. S. Agranovič and M. I. Višik, Elliptic problems with a parameter and parabolic problems of general type, Uspehi Mat. Nauk 19 (1964), no. 3 (117), 53 – 161 (Russian).
[2] N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I: Studies in eigenvalue problems, Technical report No. 22, University of Kansas, 1959.
[3] Eugene B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Math. 28 (1966/1967), 81 – 131. · Zbl 0144.35002
[4] E. B. Fabes and N. M. Rivière, Systems of parabolic equations with uniformly continuous coefficients, J. Analyse Math. 17 (1966), 305 – 335. · Zbl 0144.35203 · doi:10.1007/BF02788662 · doi.org
[5] Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0092.31002
[6] M. Jodeit Jr., Symbols of parabolic singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 184 – 195.
[7] B. F. Jones Jr., Lipschitz spaces and the heat equation, (to appear).
[8] V. A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of general form, Trudy Mat. Inst. Steklov. 83 (1965), 3 – 163 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.